E-Prints Complutense

On G(p)-classes of trilinear forms

Impacto

Descargas

Último año

Cobos, Fernando y Kuehn, Thomas y Peetre, Jaak (1999) On G(p)-classes of trilinear forms. Journal of the London Mathematical Society. Second Series, 59 (3). pp. 1003-1022. ISSN 0024-6107

[img] PDF
Restringido a Sólo personal autorizado del repositorio

321kB

URL Oficial: http://jlms.oxfordjournals.org/content/59/3/1003.full.pdf+html


URLTipo de URL
http://www.oup.com/Editorial


Resumen

In a previous paper, the authors laid the foundations of a theory of Schatten±von Neumann classes 'p
(0!p%¢) of trilinear forms in Hilbert space. This paper continues that research. In the n-dimensional
case, it is shown that the best constant d# that relates the Hilbert±Schmidt norm of a form with its bounded
norm behaves like n. Some results are also obtained in the quasi-Banach case (0!p!1), and for twobounded
forms. Finally, the domination problem is investigated in the trilinear set-up.


Tipo de documento:Artículo
Palabras clave:Two-boundedness; domination; Schatten-von Neumann classes; trilinear forms; quasi-Banach case
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15252
Depositado:18 May 2012 10:12
Última Modificación:06 Feb 2014 10:19

Descargas en el último año

Sólo personal del repositorio: página de control del artículo